Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 982812, 7 pages
http://dx.doi.org/10.1155/2015/982812
Research Article

The Peak of Noncentral Stirling Numbers of the First Kind

1Mathematics and ICT Department, Cebu Normal University, 6000 Cebu City, Philippines
2Department of Mathematics, Mindanao State University, Main Campus, 9700 Marawi City, Philippines

Received 18 September 2014; Accepted 20 November 2014

Academic Editor: Serkan Araci

Copyright © 2015 Roberto B. Corcino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We locate the peak of the distribution of noncentral Stirling numbers of the first kind by determining the value of the index corresponding to the maximum value of the distribution.